Publication:
Asymptotic behavior of solutions of general three term recurrence relations

Loading...
Thumbnail Image
Identifiers
ISSN: 1019-7168 (Print)
ISSN: 1572-9044 (Online)
Publication date
2007-01
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
We consider the solutions of general three term recurrence relations whose coefficients are analytic functions in a prescribed region. We study the ratio asymptotic of such solutions under the assumption that the coefficients are asymptotically periodic, and their strong asymptotic under more restrictive conditions.
Description
29 pages, no figures.-- MSC2000 code: 30E10.-- Dedicated to Mariano Gasca on his 60th anniversary.
MR#: MR2350341
Zbl#: Zbl 1160.39001
Keywords
Recurrence relations, Ratio asymptotic, Strong asymptotic
Bibliographic citation
Advances in Computational Mathematics, 2007, vol. 26, n. 1-3, p. 9-37